# SDR HEEA064477

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 222375077119
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSTRUMENT CHECK LIGHT TURNED ON IN-FLIGHT.  REFERENCE:  DMR NR 686462.
